# SDR CA081022002

- Difficulty date: October 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 826 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 14209114
- Condition: Failed
- Location: Rt Brakes
- Part time: 3,089 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING DECELERATION ON RUNWAY AT APPROX 80 KTS, LT AND RT BRAKE FAULT MSG APPEARED ON EICAS ACCOMPANIED BY COMPLETE LOSS OF BRAKING. AFTER APPROX 8 SECONDS BRAKING RETURNED TO NORMAL AND EICAS MSG DISAPPEARED. SERVICE NEWS LETTER SNL190-32-0023R00 IS RELATED NO MX MSG CORRELATION WITH LT AND RT BRAKE MSG. IN CMC MX MSG HISTORY OF OCT 14 LEG 3 FOUND MSG: "MAU2 BCM2/MAU2 NWSCM" CODE 32533301NWS. PER FIM 32-53-00-810-813-A00, BCM2 WAS REPLACED PER MM
